Advanced

Behavior at infinity of solutions of an equation of Osserman-Keller type, J. Math. Anal. Appl. 283 (2003) 375-385.

Olofsson, Anders LU (2003) In Behavior at infinity of solutions of an equation of Osserman-Keller type, J. Math. Anal. Appl. 283 (2003) 375-385. 283. p.375-385
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Behavior at infinity of solutions of an equation of Osserman-Keller type, J. Math. Anal. Appl. 283 (2003) 375-385.
volume
283
pages
375 - 385
language
English
LU publication?
no
id
f5a2e1be-0d6a-4b6e-a0ac-ce8d71c2f201 (old id 792974)
date added to LUP
2008-01-14 14:19:34
date last changed
2016-06-29 09:07:45
@misc{f5a2e1be-0d6a-4b6e-a0ac-ce8d71c2f201,
  author       = {Olofsson, Anders},
  language     = {eng},
  pages        = {375--385},
  series       = {Behavior at infinity of solutions of an equation of Osserman-Keller type, J. Math. Anal. Appl. 283 (2003) 375-385.},
  title        = {Behavior at infinity of solutions of an equation of Osserman-Keller type, J. Math. Anal. Appl. 283 (2003) 375-385.},
  volume       = {283},
  year         = {2003},
}